Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Taking medicines for high bp, had irregular diet and bp raised. Increased after taking medicine. What's wrong?

I am 69 years old. I am taking medicines for high blood pressure . 2 days I went out of station and had a irregular diet . and my blood pressure raised upto 150/90 and consulted a doctor. after using medicines advised by the doctor, my blood pressure further increased to 200/110..please suggest if it is acceptable for my age
Asked On : Wed, 2 May 2012
Answers:  1 Views:  34
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
you are already having high blood pressure from a long time. the patient having high blood pressure have increased threshold level for blood pressure which means that their normal levels windows is increase from 120/80 to 160/90. this level is considered normal for chronic hypertensive patients. therefore the blood pressure you had the first time was normal for you. after the change of medications the value got is high especially the diastolic blood pressure i.e. 110. therefore i would suggest you to continue your old medications for hypertension
thanks with regards
Answered: Wed, 2 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor